Metrics

From
Some Curvature Properties on a Special Paracontact Kenmotsu Manifold with Respect to Semi-Symmetric Connection by K. L. Sai Prasad and T. Satyanarayana Turkish Journal of Analysis and Number Theory. 2015, 3(4), 94-96 doi:10.12691/tjant-3-4-1
Views
7825
Html 7323
Abstract 502
16 October 2015 (publication date) through 27 January 2021 *
14.79 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3466
PDF1157
Epub755
XML1079
PPT0
Figures241
Tables234
Export: 2181
RIS646
BibTex803
Endnote732
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com